# SDR SIMA200631004

- Difficulty date: November 4, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N710TB
- Make and model: Emb EMB-135LR
- Aircraft serial: 145224
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LGA - FLT 4844 - BLUE ADVISORY MESSAGE E1 HYDRAULIC PUMP FAIL.  FOLLOWED AIRCRAFT OPERATING MANUAL AND TURNED ON NR 1 ELECTRIC HYDRAULIC PUMP.  NR 1 ELECTRICAL HYDRAULIC PUMP.  NR 1 HYDRAULIC SYSTEM FAIL ILLUMINATED AND NR 1 ELECTRIC HYDRAULIC PUMP WAS TURNED OFF.  TURNED ON NR 1 ELECTRIC HYDRAULIC PUMP DURING APPROACH.  SYSTEM PRESSURE RESTORED, E1 HYDRAULIC PUMP FAIL MESSAGE EXTINGUISHED.  AFTER LANDING LOST NR 1 HYDRAULIC SYSTEM PRESSURE.  LOST NOSE WHEEL STEERING WHEN NOSE LANDING GEAR TOUCHED DOWN.  (M)
